MathSciNet Relay Station
MathSciNet bibliographic data
MR111935 35.00
Schechter, Martin Elliptic problems in which the boundary conditions do not form a normal set. Bull. Amer. Math. Soc. 66 1960 84–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement